×

zbMATH — the first resource for mathematics

The existence of periodic solutions for a class of functional differential equations and their application. (English) Zbl 0793.34054
Summary: Four sufficiency theorems of existence of periodic solutions for a class of retarded functional differential equations are given. The result of these theorems is better than the well-known Yoshizawa’s periodic solution theorem. An example of application is given at the end.

MSC:
34K99 Functional-differential equations (including equations with delayed, advanced or state-dependent argument)
34C25 Periodic solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Yoshizawa, T., Stability theory by Liapunov’s second method,Math. Soc. Japan, Tokyo, (1966). · Zbl 0144.10802
[2] Burton, T. A.,Volterra Integral and Differential Equations, Academic Press, New York, (1983), 286–287. · Zbl 0515.45001
[3] Li Xiao-ying, On the generalization of Massera’s and Yoshizawa’s theorems for periodic solutions,Journal of Northeast Normal University,1 (1987), 11–16. · Zbl 0642.34060
[4] Hale, J. K. and O. Lopes, Fixed point theorems and dissipative processes,J. Differential Equations,13 (1973), 391–402. · Zbl 0256.34069
[5] Zhao Jie-min, On the periodic solution problems of nonautonomous discret, periodic systems,Journal of Mathematical Research and Exposition,12, 3 (1992), 427-432. · Zbl 0767.34027
[6] Burton, T. A.,Stability and Periodic Solutions of Ordinary and Functional Differential Equations, Academic Press, (1985), 246–251. · Zbl 0635.34001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.